# SDR AALA202008209015

- Difficulty date: August 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF AFT LOWER CORNER PROFILE OF 4L DOOR CUTOUT AT FR66 AND BL Y1732, MEASURING L=4.6 IN, W=1.0 IN, D=0.028 IN. REPLACED CORNER PROFILE WITH NEW IAW DRAWING D53480505.
